MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086664190
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit (b)(6).The patient samples were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys anti-hav ii (anti-hav ii) results from five patient samples tested on the cobas e 801 analytical unit.Sample 1 on (b)(6) 2024: the initial result from the analyzer was 0.988 cut-off index coi (reactive) on (b)(6) 2024: the repeat result from another e801 analyzer was 1.02 coi (non-reactive).Sample 2 on (b)(6) 2024: the initial result from the analyzer was 0.943 coi (reactive) on (b)(6) 2024: the repeat result from another e801 analyzer was 1.01 coi (non-reactive).The repeat result from the analyzer was 0.985 coi (reactive).Sample 3 on (b)(6) 2024: the initial result was 0.611 coi (reactive) on (b)(6) 2024: the repeat result was 1.05 coi (non-reactive).Sample 4 on (b)(6) 2024: the initial result from the analyzer was 0.966 coi (reactive) on (b)(6) 2024: the repeat result from another e801 analyzer was 1.05 coi (non-reactive).The repeat result from the analyzer was 1.00 coi (reactive).Sample 5 on (b)(6) 2024: the initial result from the analyzer was 0.993 coi (reactive).The first repeat result from the analyzer was 0.984 coi (reactive).The second repeat result from the other e801 analyzer was 1.05 coi (non-reactive).The third repeat result from the other e801 analyzer was 1.06 coi (non-reactive).The fourth repeat result from the analyzer was 0.984 coi (reactive).The clinicians deemed the non-reactive results correct.
 
Additional Manufacturer Narrative
The patient samples were not received for investigation.The investigation reviewed the calibration data and the results were within specifications.The investigation reviewed the qc data.On 10-sep-2024, qc level 1 was within range; qc level 2 had two low results with data flags within 2 hours and 4 measurements.On 11-sep-2024, both qc levels were within specifications.On 26-sep-2024, the qc was 1.29 cut-off index coi (with a range of 1.52 coi to 1.06 coi).The investigation reviewed the customer's handling of patient samples and noted that the customer uses 12 x 75 tubes for one site and uses an automatic preanalytic system on both sites with different centrifugation speeds.Product labeling states "list of standard containers specifications: 16 mm x 100 mm, 16 mm x 75 mm, 13 mm x 100 mm, 13 mm x 100 mm." the field service engineer (fse) replaced the measuring cells, performed yearly maintenance, and replaced the sample probe, reagent probe, and the sample probe liquid-level detection (lld) card.He also checked the bead mixers and gear pump pressure.The investigation determined the event for samples 1, 2, 4, and 5 was due to patient samples with results close to the cut-off value of 1.0 cut-off index co.For sample 3, the event was consistent with a pre-analytic issue at the customer site.Product labeling states "limitations of the procedure - for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation determined the assay performed according to specifications.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20362347
Report Number1823260-2024-02869
Device Sequence Number9629039
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number08086664190
Device Lot Number76802701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown